Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Triglycomet. Sugar level 237. Suggest different medicine?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2006
Answered : 1583 Questions
Question
SIR
I AM XXXXX AGED 55Y FM CHENNAI
TAKING TRIGLYCOMET TWICE A DAY FOR DIABETIC
PP SUGAR LEVL IS 237 MG
KINDLY SUGGEST SOME DIFFERENT MEDICINE TO REDUCE MY WEIGHT
Posted Thu, 25 Jul 2013 in Diabetes
 
 
Answered by Dr. Basheer Ahamed 28 minutes later
Hello,

welcome to XXXXXXX Thanks for your query.

Triglycomet is a combination of Glibenclamide+metformin+pioglitazone.

Pioglitazone in this combination is ban by the Government of India from last week.

So consult your doctor and make necessary changes.

Now coming to your question.

Your Postprandial blood sugar is very high and has to be maintained below 180 mg/dl.

You can add alpha glucosidase inhibitors like Voglibose with every major meal.
This will slow the digestion and help in reduced absorption of glucose from the food.

By this way the postprandial sugar can be controlled.

The second option is insulin.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor